Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Heatherrfeatherr

Accutane: Am I Sick Or Just Experiencing Side Effects?

Recommended Posts

I've taken a full course of accutane once in the past and had to start a second course a few months ago cause my acne came back. I'm on 60mg a day.

Anyway, I'm on my fourth month of accutane and I'm starting to get annoying headaches that won't really go away. It's not an incredibly painful headache, just a dull pain that's more of an annoyance. I take Advil and the headache goes away for a while, but as soon as the Advil wears off, the headache is back. How do I know if it is my accutane causing these headaches or another reason (changing weather, stress during finals weak, catching a cold, etc.) ?

I've been having the constant headache for about 3-4 days now. At what point should I contact my Dr./derm??

Link to post
Share on other sites

Ignore the people above. It's a completely normal side effect. Just remember to drink water and take multi vitamins.

Edited by start
Link to post
Share on other sites

Do Not Take A Multi Vitamin! It contains Vit A, in which it directly says to not take any excess Vit A, due to Accutane being a derivative of Vit A. We are Not doctors and though it could be due to something else or dehydration from Accutane, or the beginning of something serious caused by Accutane.

Please call your doctor to discuss and options if it continues to bother you or doesn't get better and yes please watch for pressure!

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×